MAUDE Adverse Event Report: GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY

GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY
Model Number NA-403D-2021
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during transbronchial lung biopsy procedure, no sample could be obtained with a biopsy or cytology brush.Consequently, the customer opted to use this aspiration needle; however, the needle did not come out and the test ended.Additionally, as the patient's condition "not being good and it was taking time," the procedure was discontinued.As reported, no additional biopsies will be performed, and a scheduled operation on august 30th was not performed, as a result.There were no reports of patient injury.
 
Event or Problem Description
Additional information received from customer that the change in health condition was not caused or contributed by the reported device issue.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information from the customer and the results of the legal manufacturer's final investigation.Updated fields: b5, d8, h3, h4, h6.The device was returned to olympus for inspection and the reported failure was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.During the device evaluation: the shaft was bent and was deformed, longitudinal abrasions were observed on the surface of the deformed sheath and stretching was observed in the deformed sheath.Based on the results of the investigation, the needle did not come out due to a component failure of sheath.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20140202
Report Number3011050570-2024-10328
Device Sequence Number12616837
Product Code KTI
UDI-Device Identifier00821925042513
UDI-Public00821925042513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-403D-2021
Device Lot NumberKR315702
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-P290; K-201
Patient SexUnknown